Posted 4/24/2010 12:13 PM (GMT -7)
I am a 20 year-old woman. I have been on Yaz for a handful of months after a switch from the Depo shot, but last Friday (the 16th), I got a bad migraine. I didn't really think much of it, since I suffer from migraines off and on, but never very regularly. The next day, I had another. The day after, the same. Finally on Monday, I had one so bad that I went to Urgent Care for some sort of help. My medications weren't working (Relpax and Frova [not in the same day], along with some Mountain Dew and Acetaminophen) and I was in more pain than I have ever experienced with a migraine.
One CT scan later, I have nothing wrong up inside the ol' cranium. Or so they say.
I decided to switch from Yaz to Ortho Lo and haven't had a migraine since. I do, however, still have lingering cognitive effects. I am unable to read large portions of text without my brain trying to block the words out. I am getting literal blind-spots during reading unless the text is very bold and dark. Just typing this and trying to stay aware of typos is very, very hard. Interestingly enough, I'm also having a hard time finding words when speaking, and processing human faces as human.
I get dizzy when I sleep, and if I stand for too long, especially in the shower, I get nauseous, light headed, and my heart starts pounding like crazy. I've always had this issue (the shower one), but it's never been this bad before.
This blind spot nonsense is leaving me very tense because I keep thinking I'm going to get another migraine. I can't look people in the face for too long, or my mind starts...I don't know, jumbling them? Making them impossible to recognize?
When it comes to not reading things or not looking at/interacting with people, I seem to be fine. I can step outside and register everything in my vision. But this is just becoming intolerable. I am a college student and I can't even read my textbooks or pay attention in class.